# SDR ASAA2019072430201

- Difficulty date: July 24, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 39,737 hours, 11,825 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Diffuser
- Part number: 22156283
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON T/O ROLL AT 100 KIAS. AFTER T/O, PERFORMED QRH CHECKLIST. PACK RESET OK. GROUNDED - YES. FOUND LT PLENUM FAN BYPASS CHECK VALVE AND HINGE PIN MISSING REF AMM 21-51-03. REMOVED AND REPLACED LT PLENUM DIFFUSER ASSEMBLY.  REF AMM 21-51-03.  OP CHECK GOOD.  NO LEAKS FOUND.
